# SDR 2002FA0000906

- Difficulty date: February 27, 2002
- Submitted: August 1, 2002
- Operation: General aviation
- Aircraft: N669
- Make and model: Lkheed 1856
- Aircraft serial: 2044
- System (JASC): 5246 · Fluid Service Doors
- Part: Lock
- Condition: Chafed
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXT. ACCESS PANEL LOCK ASSEMBLY CHAFES DOOR LATCH WHEN PANEL IS IN THE OPEN POSITION.  REMOVED MATERIAL FROM ARM OF LOCK ASSY TO PROVIDE CLEARANCE, OPS CHECK COMPLETED NO CHAFING NOTED PER B/P 1159B50000.  COMPLIED WITH ENGINEERS DISPOSITION PER SR  PH TEST COMPLIED WITH 7.0
